Revista Matemática Iberoamericana


Full-Text PDF (204 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 1, 2014, pp. 237–246
DOI: 10.4171/RMI/776

Published online: 2014-03-23

A weighted Khintchine inequality

Sergey V. Astashkin[1] and Guillermo P. Curbera[2]

(1) Samara State University, Russian Federation
(2) Universidad de Sevilla, Spain

We prove a weighted version of the well-known Khintchine inequality for rearrangement invariant norms.

Keywords: Rademacher functions, rearrangement invariant space, Khintchine inequality, weights

Astashkin Sergey, Curbera Guillermo: A weighted Khintchine inequality. Rev. Mat. Iberoam. 30 (2014), 237-246. doi: 10.4171/RMI/776